AMS eContent Search Results
Matches for: msc=(60B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Paul Jung. L\'evy-Khintchine random matrices and the Poisson weighted infinite skeleton tree. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ramon van Handel. On the spectral norm of Gaussian random matrices. Trans. Amer. Math. Soc. 369 (2017) 8161-8178.
Abstract, references, and article information   
View Article: PDF

[3] Benedek Valkó and Bálint Virág. Random Schr\"odinger operators on long boxes, noise explosion and the GOE. Trans. Amer. Math. Soc. 366 (2014) 3709-3728.
Abstract, references, and article information   
View Article: PDF

[4] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1